# SDR 2003F00479

- Difficulty date: June 5, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 6056751
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER 'BLOCK-IN', THERE WAS SMOKE IN THE COCKPIT.  (M)
